# SDR ANCF2017030301

- Difficulty date: March 3, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N755AV
- Make and model: Airbus A320-214
- Aircraft serial: 7437
- Aircraft time: 401 hours, 410 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Defective
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING LANDING ROLL ATC INFORMED SMOKE CAME OUT FROM RT MLG. IAW AMM 32-41-11-000/400-006-A THE MLG WHEEL 3 WAS REPLACED, IT WAS FOUND IN BAD CONDITIONS.
